# SDR DXTA2009120803886

- Difficulty date: December 7, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N388QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800113
- Aircraft time: 2,737 hours, 1,817 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED GEAR "UNLOCKED" LIGHT REMAINED ON DURING FLIGHT. LANDING GEAR EXTENDED NORMALLY, RED GEAR "UNLOCKED" LIGHT EXTINGUISHED. (3) GREEN GEAR DOWN INDICATIONS WERE NORMAL.  SERVICED NOSE STRUT TO PROPER INFLATION.  PERFORMED MLG SYS UPLOCK SWITCH OPS CHECK SYS OPERATES NORMAL.  WORK DONE IAW THE MM, CHAPTER 32-20-00-600 AND 32-60-00.
